Is this a normal side effect?

I had a sub-q injection of nubaine and phennergan last night. Today I feel kind of euphoric, weak, tired and I have a strange sensation on my skin. I feel like I have Icy hot all over my body. Is this a normal side effect from that medication or is it something else?

2 Answers

Relevance
  • KitKat
    Lv 7
    1 decade ago
    Favorite Answer

    side effects are never "normal". time for a follow up with your doctor -call and make an appointment.

  • 1 decade ago

    I hope you are mistaken in stating that you got a sub-q injection of Phenergan. This can cause necrosis. Go to this website and look under warnings. http://www.medsafe.govt.nz/Profs/Datasheet/p/Phene...

    As to the side effects, some of what you are describing is typical of the results any time you use an antihistamine. But I would check it out anyway. I'm just not sure you should use the same doctor that ordered the injection if it really was sub-q.

Still have questions? Get your answers by asking now.